MAUDE Adverse Event Report: HEBEI HEALTHPLUS DRIVE; ROLLATOR

HEBEI HEALTHPLUS DRIVE; ROLLATOR
Model Number 795BU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Fracture, Arm (2351)
Date of Event 11/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare is the initial importer of the device which is a rollator.The reporter noted there is no damage ot the device.A caregiver pushes the device while the end-user is sitting in it.On more than one occasion the end-user has fallen forward out of the device when device is in motion.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS
no 1 chuangye st
sw industrial dist
matou eco industry park, handan city 05604 6
CH  056046
MDR Report Key8262540
Report Number2438477-2019-00001
Device Sequence Number16631129
Product Code ITJ
UDI-Device Identifier00822383221649
UDI-Public822383221649
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2019
Report Date (Section F) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number795BU
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2018
Device Age73 MO
Event Location Other
Date Report to Manufacturer01/21/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight117
Date Report Sent to FDA01/18/2019